# SDR USAA070675

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492.4 STR 24R FWD CARGO DOOR FRAME HAS CRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; INSTALLED NEW FRAME PER SRM 5-40-00, 53-00-53, DEFECT SIZE:  .75 INCH.
